# SDR SWIA202163770

- Difficulty date: September 16, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL600*
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: SH670318221
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK UP SILL AT FS 319.00 STRG 21L HAS CORROSION     (C-CHECK RO 1/13/2022)    REMOVED CORRODED BACK UP SILL AT FS 319.00 STGR 21L AND REPLACED WITH NEW BACK UP SILL PER CRJ700 SRM 51-42-06-001-001-A01. PRESSURIZATION CHECK WILL BE PERFORM UNDER CAMP.23531501, NO FURTHER ACTION REQUIRED.
